# SDR 29GA2013072500001

- Difficulty date: July 15, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 27,647 hours, 30,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring Assy
- Part number: 900050
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED AIRSTAIR DOOR WILL NOT OPEN.  REPLACED AIRSTAIR DOOR GAS SPRING ASSY, OPS TESTED NORMAL.
